MAUDE Adverse Event Report: ANALOG DEVICES SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM

ANALOG DEVICES SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM
Model Number ADCP1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Easy Bruising (4558)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bruising is listed as a warning in the device's instructions for use (ifu), particularly for patients with underlying conditions.The patient acknowledged the device labeling including warnings as part of onboarding via mobile application.The ifu notes that individuals taking steroids or blood thinners may be more susceptible to bruising due to the device's contact with the skin.In this case, the patient reported using both medications, increasing her risk for the observed reaction.The specific cause of the bruising whether due to the device housing or the adhesive interface could not be definitively determined.However, all patient-contacting materials used in the device have undergone biocompatibility testing in accordance with iso 10993-1 standards.As part of the investigation, device history records, including those for the adhesive, were reviewed.All components met specifications and passed quality inspections.No issues related to material defects, packaging, contamination, or biocompatibility were identified.A visual inspection of the returned device also found no damage or defects that could have contributed to the bruising.Given the patient's diagnosis of scleroderma, low body fat, and use of medications known to increase bruising risk, it is likely that the skin reaction was an exaggerated physiological response rather than a device malfunction or failure.The event was non-serious, required no medical or surgical intervention, and was managed on-site by clinical staff.
 
Event or Problem Description
The patient presented to the hospital for enrollment in the sensinel program.A registered nurse (rn) explained how the device works, including safety precautions and potential risks.During the discussion, the patient disclosed a history of sensitive skin, easy bruising, and current use of blood thinners and steroids.The rn emphasized that participation was voluntary and that the patient could decline or stop using the device at any time.The patient was also instructed to discontinue use and contact the clinic if any bruising or skin irritation occurred.The patient chose to proceed with enrollment.The sensinel cpm system was applied to the chest, and a baseline measurement was successfully completed.Upon device removal, the rn observed bruising at the contact site with the wearable housing (not at the electrodes).Given the observed bruising, the provider determined the patient was not an appropriate candidate for continued use of the sensinel cpm system.The patient was not sent home with the device.She reported no pain or discomfort at the bruise site, expressed understanding of the decision, and left the clinic in good spirits.The rn notified adi and followed up with the patient to monitor the area.No further issues were reported.During follow-up, it was also noted that the patient has scleroderma, a condition that may increase susceptibility to bruising.

Brand Name
SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM
Common Device Name
CARDIOPULMONARY MANAGEMENT SYSTEM
Manufacturer (Section D)
ANALOG DEVICES
1 analog way
wilmington MA 01887
Manufacturer (Section G)
NEXT PHASE MEDICAL DEVICES
110 forbes blvd
MA 02048
Manufacturer Contact
sam rajkumar
1 analog way
wilmington, MA 01887
MDR Report Key22777645
Report Number3000130829-2025-00002
Device Sequence Number15733291
Product Code MWI
UDI-Device Identifier00860006382315
UDI-Public010086000638231511250626
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberADCP1100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight44 KG
Patient EthnicityNon Hispanic
Patient RaceWhite